MathSciNet Relay Station
MathSciNet bibliographic data
MR555036 (80k:17009) 17B56 (17B65)
Berman, S. On the low-dimensional cohomology of some infinite-dimensional simple Lie algebras. Pacific J. Math. 83 (1979), no. 1, 27–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement